# SDR QXEA200701451

- Difficulty date: September 19, 2007
- Submitted: September 25, 2007
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 14,429 hours, 11,065 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Control Latch
- Condition: Inoperative
- Location: Nlg Ground Lock
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA FLIGHT: RAMP TOW TEAM ADVISES THAT NLG GROUND LOCK MECHANISM WILL NOT LOCK.  MAINTENANCE REMOVED AND REPLACED NLG GROUND LOCK CONTROL LATCH ASSEMBLY.  NO ADJUSTMENTS TO GROUND LOCK MECHANISM MADE.  PERFORMED OPERATIONAL TEST OF NLG GROUND LOCK POSITION INDICATION SYSTEM IAW Q400 AMM TASK 32-25-06-710-801.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
